# SDR DLL19001038

- Difficulty date: May 26, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N765DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1206
- Aircraft time: 75,032 hours, 15,526 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Condition: Odor
- Location: Row 22
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED THAT ON APPROACH A BURNING SMELL WAS AROUND ROW 22.  INVESTIGATED CABIN GALLEY AND SERVICE AREAS ABOVE AND BELOW FLOOR LEVEL.  RAN ALL PNEUMATIC ELECTRIC AND GALLEY SYSTEMS, ALL OPNS GOOD.
